Not signed in (Sign In)



Vanilla 1.1.2 is a product of Lussumo. More Information: Documentation, Community Support.

Welcome Guest!
Want to take part in these discussions? If you have an account, sign in now.
If you don't have an account, apply for one now.
    • CommentAuthorSheila
    • CommentTimeDec 14th 2016
     
    I have found that I am highly allergic to palm oil, which is. Shoved into every biscuit on the shelves. My heart rate goes up, I am super agitated - constantly moving legs etc. Head spins.
    Although when I have a home made biscuit with only flour sugar butter , I don't get the. Spinning head reaction.
    Does anyone else have a problem, with palm oil.
    • CommentAuthorAvatar
    • CommentTimeJan 1st 2017
     
    I also do poorly with palm oil; tinnitus, severe fatigue, and brain fog are my main problems with it.
    • CommentAuthorSheila
    • CommentTimeJan 17th 2017
     
    Hi Avatar, I have since found out that the nervous tension I feel sometimes, which is a horrible sensation spreading across front of shoulder blades happens after taking supplements.
    It's the same sensation as the palm oil reaction.
    NOW - all tablets contain magnesium steatite - which I have since found out is mostly derived from palm oil !!!!!!!!!
    I have always stated on this forum that the more tablets I take the more I'll I become !
    Instinct only ! - tells me that this is true surely.
    I have never known anyone on this forum to be healed. Myself included.
    In spite of eating organically, never smoking or drinking.... I was still having all sorts of allergies.
    But I was - Still taking supplements to "help" my allergies.

    I am now going to stop pill popping immediately and will report back.

    I also think silicon dioxide has the same side effect.
  1.  
    I hardly use palm oil..
    • CommentAuthorSheila
    • CommentTimeMar 5th 2017
     
    Well having come off ALL tablet supplements. My awful nervous (hard to describe) feeling across front of upper chest area. Have gone completely.
    I think it was all the chemical "additives" they put into their "cure".
    I take magnesium via Epsom salts or Anrews salts, and flaxseed oil - not in capsules - just liquids, and milk thistle liquid.
    • CommentAuthorwutamess
    • CommentTimeMar 6th 2017
     
    Good to hear Sheila!

    Be Blessed
    Wutamess